Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Careless doctors?
Feb 20, 1998

I get so angry whenever I read on this forum about someone who has been taking d4T, ddI, or ddC despite severe peripheral neuropathy. These drugs have been around for years, and anyone treating HIV disease should know that they can cause or exacerbate PN. I recall one questioner who had PN and who was on TWO of the "D" drugs. How could any doctor be so careless as to continue a patient on these drugs when the patient is suffering badly from PN? I guess this points up the need for us patients to keep informed. The doctors on this forum perform a very valuable service. Thank you all very much. - Grateful in rainy Northern California

Response from Dr. Gallant

You said it more explicitly than I did. Thanks. JG



Previous
Recent Question about PML
Next
Neuropathy worse after stopping

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement